# SDR AMCR200300008

- Difficulty date: November 18, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N527AC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0405
- Aircraft time: 8,145 hours, 5,495 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Part number: 11590001
- Part serial: FRTR108V
- Condition: Leaking
- Location: Fuel System
- Part time: 8,145 hours, 5,495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON RETURN FROM FLIGHT, MINOR FUEL LEAKAGE WAS OBSERVED ON AFT FUSELAGE. DURING FUELING, FOUND THE FUELING PRESSURE CONTROL VALVE LEAKING. INVESTIGATION REVEALED THAT EXCESSIVE FUELING PRESSURE MAY HAVE BEEN EXCEEDED WHEN AWAY FROM BASE.  SUGGEST OPERATORS MONITOR FBO'S FUELING TRUCKS FOR PROPER SINGLE POINT PRESSURE.  (VALVE MFG: FLIGHT REFUELING LTD.)
